Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Sweating, dizziness, stomach discomfort, feeling faint, stomach pain

In the last few months I have had two spells with my stomach. Just all of a sudden I will break out in a sweat, dizzy
And get real sick at my stomach and I have to keep my head down or I feel like I will get sick and pass out. The only thing that I can think of that was different that I had gone too long without eating. Also I have bad stomach pain
Up high, just below the breast area.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  293
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Sep 2013
Hello, thanks for the "questioning".
Only complaints you mentioned are sweating, dizzy, pain below breast area.
Before we reply tell us your age since you mentioned breast area in your query so it seems you are a woman.
If your's age is more than 50 yrs ( round about). the diagnosis is different, if your age is 30 yrs than we have to diagnose accordingly.
Ant way broadly speaking , if you are not near menopause than deal according to age as this may be due to this. If young ( really) than it may be a case of anxiety , over work, gastritis, excessive fried food.
So please take care and be healthy. Dr. HET.
Answered: Sun, 14 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor